# SDR C77A207785

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 4,835 hours, 2,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Part time: 4,835 hours, 2,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK INSP, MX VISIT CORROSION WAS FOUND ON LT FLOOR TRACK PN 170-03264-001 FROM FR17 TO FR19.  PERMANENT REPAIR IAW ETD 2009-170/09356 AND EO E175-53MR-019.  FLOORTRACK TO BE REPLACED AT NEXT BASIC CHECK MAINTENANCE VISIT.
